Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Resurgence of inner solutions for perturbations of the McMillan map

Autor
Martin, P.; Sauzin, D.; Martinez-seara, Tere
Tipus d'activitat
Article en revista
Revista
Discrete and continuous dynamical systems. Series A
Data de publicació
2011-09
Volum
31
Número
1
Pàgina inicial
165
Pàgina final
207
DOI
https://doi.org/10.3934/dcds.2011.31.165 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/13217 Obrir en finestra nova
URL
http://www.aimsciences.org/journals/home.jsp?journalID=1 Obrir en finestra nova
Resum
Abstract. A sequence of \inner equations" attached to certain perturbations of the McMillan map was considered in [5], their solutions were used in that article to measure an exponentially small separatrix splitting. We prove here all the results relative to these equations which are necessary to complete the proof of the main result of [5]. The present work relies on ideas from resur- gence theory: we describe the formal solutions, study the analyticity of their Borel transforms and use Ecalle...
Citació
Martín, P.; Sauzin, D.; Martínez-Seara, M. Resurgence of inner solutions for perturbations of the McMillan map. "Discrete and continuous dynamical systems. Series A", Setembre 2011, vol. 31, núm. 1, p. 165-207.
Paraules clau
Resurgence, exponentially small phenomena, splitting of separatrices
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius